Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Any Excessive Hair Loss With BRIVIAC (brivaracetam)?

Has Anyone Experienced Any Excessive Hair Loss With BRIVIAC (brivaracetam)?

I started BRIVIAC last month or so back and ever since then I have had excessive hair shedding, almost like it's falling out sometimes. I have longish hair that I've been trying to grow out and I know with long hair comes some shedding but not this much. It's driving me crazy!!

A MyEpilepsyTeam Member said:

That may be one of the side effects of BRIVIAC, look it up! Trileptal did not cause my hair to fall out, but Naproxen did! And of course, the doctors did not have the answer. I stopped taking that drug which corrected the problem.

posted 5 months ago
A MyEpilepsyTeam Member said:

No but I have from depekote

posted 5 months ago
Already a Member? Log in